MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 125°, UNCEMENTED, 20, TAPER 12/14; HIP PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER CONE PROSTHESIS, 125°, UNCEMENTED, 20, TAPER 12/14; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2022-00363.
 
Event or Problem Description
It was reported that right coxarthrosis occurred.Patient underwent a revision of the insert for wear, and the stem for mobilization approximately 12 years after implantation.Due diligence is in progress for this complaint.No additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
D10.Dural alpha insert neutr ii/36 item # 0100013.709 lot # 2533993.Biolox delta, ceramic femoral head, xl,36/+7, taper 12/14 item #00877503604 lot # 2499971.The product was not returned, but pictures were provided and a review of the pictures was performed.As from the received picture, the stem looks intact; little on growth bone is present on the surface.No visible traces of damage and wearing on the liner.The head it is possible to identify some metal smears on the surface facing the stem.A review of the device history records identified no deviations or anomalies during manufacturing.Review of manufacturing records show that all the requirements were met at the time of production.Therefore, the investigation did not identify a nonconformance related to the issue.With the available information a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER CONE PROSTHESIS, 125°, UNCEMENTED, 20, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14942131
Report Number0009613350-2022-00362
Device Sequence Number17691273
Product Code LZO
UDI-Device Identifier00889024485082
UDI-Public(01)00889024485082(17)141031(10)2530464
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2014
Device Model NumberN/A
Device Catalogue Number01.00561.220
Device Lot Number2530464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight68 KG